# SDR AALA202302238625

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A320*
- Aircraft serial: 1492
- Aircraft time: 71,047 hours, 27,148 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 22C15L150630009
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT OXYGEN MASK DOES NOT DEPLOY AT R2 DOOR ON OPERATIONAL CHECK OF MANUAL MASK RELEASE. MAINTENANCE REPLACED FLIGHT ATTENDANT O2 MASK CONTAINER ASSMBLY PER AMM 35-21-41. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
